Search published articles


Showing 1 results for Iterative Regularization Methods

Mahdi S. Farahani, Mahmoud Hadizadeh Yazdi,
Volume 9, Issue 2 (9-2023)
Abstract

In this paper, a hybrid algorithm based on Galerkin's discretization and Landweber iteration method is presented to approximate the solution of ill-posed semi-explicit integro-differential-algebraic equations. The intrinsic property of the method is stipulated by its ability to efficiently control the number of iterations by varying the regularization parameter and subdivisions. The convergence analysis and computational efficiency of the proposed algorithm are also investigated  through some numerical experiments.


Page 1 from 1     

© 2025 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb